# SDR KBM2006F00120

- Difficulty date: March 11, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Intake
- Part number: 350A541080004
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRID AIR INTAKE, UNIT HAS CRACKED AT MOUNTING POINT, REMOVED AND REPLACED.  (K)
